Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Off Of Cymbalta ??

Off Of Cymbalta ??

Hi . Has anyone had problems going off Cymbalta?? if so What were the problems that occurred when you went off of it?

Thanks for reply’s and helping??

A MyFibroTeam Member said:

Don’t ask your doctor, most of them don’t have a clue how to get off an antidepressant. My doctor weaned me way too fast off of cymbalta, the withdrawals were wicked. Thankfully I found a Facebook group that cared and had more knowledge than my doctor. There’s a closed Facebook group called “cymbalta Hurts Worse” they really saved me when the withdrawals hit. Depending on how long you’ve been on it and what dose will determine how long it will take to wean without withdrawals

posted about 1 month ago
A MyFibroTeam Member said:

I had withdrawal symptoms. Emotional, teary, feeling down. Don't stop cold turkey. Your doctor needs to replace it with something else at the same time to avoid withdrawal symptoms. Hugs

posted about 1 month ago
A MyFibroTeam Member said:

Going off cymbalta is like going off any addictive drug. Its fricking awful. You should speak with your doctor. You need to come off it slowly...please dont go cold turkey.

posted about 1 month ago
A MyFibroTeam Member said:

I agree with hjberry. You need help from a dr. To go off cymbalta and for that fact a lot of medications that we take. Hugs and Prayers

posted about 1 month ago
A MyFibroTeam Member said:

Yep it was terrible. Ask your dr for help.

posted about 1 month ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in